# SDR EIAA20130805013

- Difficulty date: August 5, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N491EV
- Make and model: Boeing 747412
- Aircraft serial: 26561
- Aircraft time: 85,205 hours, 14,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT MCD LOWER SILL AT NR 10 LATCH PIN FITTING.  REMOVED CORROSION BLENDED OUT OF LIMITS. NDT AREA. CUT OUT AFFECTED WEB AREA, FABRICATED REPAIR PARTS AND INSTALLED IAW RESPONSE KAC-EVR-13-0001-01C AND DWG 65B17670.
